# SDR XMXR2022083003

- Difficulty date: August 8, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N340AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500148
- Aircraft time: 6,151 hours, 4,074 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flow Valve
- Part number: 13002509
- Part serial: 217
- Condition: Failed
- Part time: 1,780 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON POWER UP, ECS 1 VALVE FAIL CAS.  POWER CYCLE AND ENGINE RUN MADE NO DIFFERENCE
